Clinical TopicsNewsWeb Exclusives

FDA issues alert for facial soft tissue fillers

Share

On May 28, the U.S. Food and Drug Administration (FDA) issued an alert about the possibility of rare, but serious, injuries that may occur from unintentional injection of facial soft tissue filler into blood vessels in the face. Read more.

The views and opinions expressed here are those of the author and do not necessarily reflect the opinions or recommendations of the American Nurses Association, the Editorial Advisory Board members, or the Publisher, Editors and staff of American Nurse Journal. This has not been peer reviewed.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Test Your Knowledge

Which of the following statements about traumatic hyphema is true?

More Perspectives